MathSciNet Relay Station
MathSciNet bibliographic data
MR1326911 35L20 (35P05 47D06 47F05 58G16)
Koch, Herbert; Tataru, Daniel On the spectrum of hyperbolic semigroups. Comm. Partial Differential Equations 20 (1995), no. 5-6, 901–937.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement